# SDR O592011F00000

- Difficulty date: May 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N910TA
- Make and model: Cessna U206G
- Aircraft serial: U20604102
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 71CATIST714CA
- Condition: Cracked
- Location: Engine
- Part time: 1,037 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW COMPRESSION NR2 CYLINDER ON 100 HR INSPECTION.  FOUND BLOW-BY COMING AROUND FINS IN THE HEAD.  CYLINDER WAS CRACKED BETWEEN SPARK PLUG HOLE AND INTAKE VALVE.  ALL PREVIOUS COMPRESSION CHECKS WERE IN THE 70/60 RANGE.
